# SDR HEEA084476

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- Aircraft time: 18,975 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 066306401
- Part serial: X19677
- Condition: Malfunctioned
- Location: Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTIMETER ENCODER BOUNCES 80 FT IN CRUISE FLIGHT. IN SHOP FOR REPAIR.
